American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Christian Herrmann. On the arithmetic of projective coordinate systems . Trans. Amer. Math. Soc. 284 (1984) 759-785. MR 743743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alan Day and Douglas Pickering. The coordinatization of Arguesian lattices . Trans. Amer. Math. Soc. 278 (1983) 507-522. MR 701508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ulrich Faigle and Christian Herrmann. Projective geometry on partially ordered sets . Trans. Amer. Math. Soc. 266 (1981) 319-332. MR 613799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ralph Freese. Free modular lattices . Trans. Amer. Math. Soc. 261 (1980) 81-91. MR 576864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ralph Freese. The variety of modular lattices is not generated by its finite members . Trans. Amer. Math. Soc. 255 (1979) 277-300. MR 542881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1